# SDR FDEA202308101392

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 50,428 hours, 8,012 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W840218
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 242KF(P/N:152W8402-18) AT STA1269.5/RBL81-83.25 FOUND   CRACK(OFF WING). EVALUATED MAIN DECK CARGO FLOOR PANEL 242KF(P/N:152W8402-18) CRACK ,THE DAMAGE SIZE   :L=2.3" , OUT OF ALLOWABLE LIMIT AS PER B777 SRM 53-00-50-1A  ALLOWABLE DAMAGE 1,   REV44.0. REPAIRED THE DAMAGE AS PER B777 SRM 53-00-50-2R REPAIR 1, REV44.0. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
